# SDR DL72S971509

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490DA
- Make and model: Boeing 727232
- Aircraft serial: 21020
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: L/E Spar
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING L/E SPAR STIFFENER CRACKED NR 4 SLAT INBD TRACK INBD SIDE.  REPLACED ANGLE PER M/M 57-20-21.
